# SDR SIMA20120413008

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,606 hours, 23,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY FLOOR STRIP LIGHTS, 2 & 3 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INVERTER FOR FLOOR STRIP LIGHTS 2 & 3  IAW AMM 33-50-11.  OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
